# SDR DALA2024030102898

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 90,067 hours, 17,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FA UNABLE TO ARM 4R DOOR @ DEPARTURE. CORRECTIVE ACTION: REMOVED FOD FROM DOOR , ABLE TO ARM/DISARM DOOR OK FOR SVC (5067290)
